# SDR 99ZZZX2600

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Condition: Cracked
- Location: Main Rotor
- Part time: 783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARILINE CRACKS (8 EACH) EXTENDING CHORDWISE ALL THE WAY AROUND THE NICKLE LEADING EDGE EROSION PROTECTION STRIP.  CRACKS COULD NOT BE SEEN UNTIL A THOROUGH CLEANING OF THE BLADE LEADING EDGE WAS PERFORMED (REMOVAL OF BUGS/CARBON).  SUBMITTER RECOMMENDED CLEANING AND VISUAL INSPECTION OF MAIN ROTOR BLADES AT REGULAR INTERVALS.
